ok so like i have an auto immune disorder called wagners i am taking the less wounderfull drug methotrexate i am taking the 2.5 mg tablets i take 6 tablets every 7 days now i also take the folic acid 1 mg tablet prednisone 20 mg tablet now i know the prednisone cant be the cause cause i have been taking it for three years so i have to ask i dont have any side affects except i have a rash inbetween my legs on both my legs up near the private area under both my arms on my both arms on my stomach and now creaping up my back i read the side affects of the methotrexate and it says rash itching which it itches like hell i have itched it so much it have made open sores on me oh and its right under my stomach too and on my private area i need help and bad would it be best to switch to the injuction cause i dont know if this problem will go away cause for one it itches way to much and i am doing nothing but hurting myself by itching it so any and every suggestion is welcome please helpView Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.